Header

UZH-Logo

Maintenance Infos

Fake Enriques surfaces


Okonek, C (1988). Fake Enriques surfaces. Topology, 27(4):415-427.

Statistics

Citations

5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:UNSPECIFIED
ISSN:0040-9383
Publisher DOI:https://doi.org/10.1016/0040-9383(88)90021-3

Download

Full text not available from this repository.
View at publisher

Author Collaborations